Jump to content
CrazyBoards.org

Wonderful.Cheese

Member
  • Content Count

    13,374
  • Joined

  • Last visited

About Wonderful.Cheese

  • Rank
    Cheddar makes everything better!

Profile Information

  • Gender
    female
  • Location
    USA
  • Interests
    Cheese (lol), Internet, music, knitting, crocheting, crafts in general, trying to go to the gym

Recent Profile Visitors

22,466 profile views
  1. Thank you gear for your wisdom. I followed your advice. I decided to wait for the next group meeting which is not next week, but the week after. Hopefully things will be better by then and I will be in a better state of mind and can join the group. I think my tdoc might be disappointed but I will explain to her about: mania. She doesn't get anything besides depression or anxiety. I guess I need to educate her. Time for professor cheese to bring out the textbooks. LOL So true. Thank you dances for your wisdom too. I don't want to start things off on a bad foot. So I did not attend last night's knitting group. I was a little bummed but I will see how I'm doing in 2 weeks when the group meets again and reassess and go from there. Thank you again for helping me.
  2. I fear I have forgotten how to socialize with people. I haven’t done so in a very long time. I have no friends and it’s been ages since my therapy groups at the county clinic were stopped (my only form of socialization). I have no friends. I only have my mom and husband to see. I want to try this local library knitting group (held online for now) but I’m nervous. But also manic enough maybe to try. But also nervous. How do you socialize? Right now I’m thinking of a million excuses not to try the group. I don’t want to get called weird again as happened to me before.
  3. @Iceberg Shoot me down if I’m dumb, but you have been trying all your current PRN meds right like the halcion and the Thorazine? Any increase in those as a possibility since you know they do help as a PRN? Have you tried low dose seroquel IR with clozapine for sleep? Or tried zyprexa with clozapine? Were these trials before you tried the clozapine? Saphris put me out like a light but ymmv. Hmmm. I will let you know if I think of anything else. I am sorry if this wasn’t much help.
  4. How do I approach this subject of possible ADD with my pdoc? It’s been brought up in the past but proper testing was never completed so I was never treated for it or diagnosed. I take nuvigil to muddy the picture even more (for sleep disorders, though). And I know stims aren’t good for psychosis or mania either. As a child I got lost in my head. I would climb on my desk and I remember the teacher yelling at me like “what are you doing? Get down and listen!” And I remember watching my friends swing on the swing set only to get distracted and lost and next thing I know all the kids are almost back to the school entrance (recess over) and I’m daydreaming by the swing set still! But it spilled over into my adult life as well. I run around this home of ours like a chicken with no head. I start a million things at once bouncing from here to there all over. I don’t finish anything. (I’m not manic) I have to use a giant planner to get maybe 2 tasks completed.if I’m lucky and can remember to stay on top of looking at my planner throughout the day to focus on what I need to do. I’m so exasperated with my brain! It’s so rotten!
  5. Truth. Thank you so very much. I needed this. Your words are perfect and so very accurate. You are so smart. Thanks again for the help.
  6. You’re right. I get ambitious med change plans too I guess. And you’re right about abilify listing a side effect of tiredness. But generally it doesn’t happen like that in real life, not that I have seen anyway. I never thought of it like that. Thank you. And iceberg, you are anything but an ass. I promise you that. You are lovely. And always good. So don’t worry about that one bit.
  7. Could Caplyta replace all 3 AAP’s I’m currently on? It says main side effect 25% of people had was sedation. That’s great news! Just think, I could be on ONE AAP with a low side effect profile that’s sedating!
  8. Yes I indeed have. It doesn’t work well for me. Nuvigil plays with my brain better. I have no idea why.
  9. I'm sorry you feel the same too. It really sucks. And you are so right. I felt worse when I tried to go off nuvigil too. Ugh.
  10. I'm so sorry you have the same problem. I can't believe your sleep doctor didn't know what sunosi was! I used to do CPAP but it didn't help one bit with anything. My sleep doctor was fine with me stopping it since I was so extremely borderline with having sleep apnea anyway. I agree. I think it's the AP's too. They are sedative. But what do you do, you know? Can't go without them, unfortunately. I guess so. I am hesitant to try anything new though. And I think sunosi will be way too expensive anyway. Even with the copay card (which doesn't even specify much info about how much it actually pays towards your copay.....eeeek). I'm sorry you can relate too. Ugh.
  11. I’m tired all day long. No matter how much caffeine I intake. I think I’m taking too much klonopin with afternoon zyprexa 10 mg dose not helping. Husband got mad when I even suggested lowering my klonopin if pdoc said ok. Can nuvigil poop out? Or is it the afternoon zyprexa 10 mg along with klonopin at afternoon and evening 1 mg each time (3 mg total klonopin daily dose). I am so sick of being tired. I know sunosi is new. But expensive. And most stimulants make me irritable and more psychotic sadly, because I also have suspected ADHD but I never got formally tested. So I could really benefit from a real stimulant. Do I call my sleep dr? I feel nothing can be done. I guess I will sleep my life away.
  12. @Banana Smurf I don’t know either. When I hear voices that aren’t mine and thoughts that aren’t mine placed in and all inside my head completely, I and past pdoc’s have considered that to be my own internal junk. Those pdocs have always asked me if I hear the voices inside or outside of my head, so it must matter? I guess. I hear voices that aren’t my head voice and not inside my head too that originate outside somewhere. Sometimes I go looking for the origin but I never seem to find the source. Mostly the sounds or voices revolve around my deepest fears but some have been bizarre. Like hearing my husband being sick for instance (which is an immense source of stress and fear for me), or just horrible and bizarrely like babies being murdered (that was awful.....husband had to come home and calm me down). Or sometimes just annoying chatter in the background that won’t stop and drives me batty. The zyprexa I’m on now along with 2 other AAP’s, has helped moderately with the voices. Messages from the universe are still a regular occurrence but have been less frequent I guess too. I guess I’ll always deal with this stupid illness (SZA) but I’ve come so far from being institutionalized so many times for so long for such a huge chunk of my life.
  13. What weight neutral AP are you wanting to be on jarn? I’m on my phone so I can’t see what you’ve tried. Sorry.
×
×
  • Create New...